# SDR 98ZZZM89

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Terminal Block
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO TERMINAL BLOCKS BELOW THE INBOARD AIRSTAIR DRIP TRAY FOR THE PAX DOOR ARE CORRODED AND NEEDS TO BE CLEANED.  REPLACED TERMINAL BLOCKS AA AND AB IN ZONE 131-00-00 AND OPENED WORK CARD FOR TEST.  (M)
